Michael A. Henning
Michael A. Henning
Professor of Mathematics, University of Johannesburg
Verified email at uj.ac.za
Title
Cited by
Cited by
Year
Domination in graphs: volume 2: advanced topics
TW Haynes
Routledge, 2017
22562017
Total domination in graphs
MA Henning, A Yeo
Springer, 2013
4132013
Domination in graphs applied to electric power networks
TW Haynes, SM Hedetniemi, ST Hedetniemi, MA Henning
SIAM journal on discrete mathematics 15 (4), 519-529, 2002
3432002
A survey of selected recent results on total domination in graphs
MA Henning
Discrete Mathematics 309 (1), 32-63, 2009
3082009
Minus domination in regular graphs
J Dunbar, S Hedetniemi, MA Henning, AA McRae
Discrete Mathematics 149 (1-3), 311-312, 1996
2091996
Defending the Roman Empire—A new strategy
MA Henning, ST Hedetniemi
Discrete Mathematics 266 (1-3), 239-251, 2003
1962003
Independent domination in graphs: A survey and recent results
W Goddard, MA Henning
Discrete Mathematics 313 (7), 839-854, 2013
1892013
Rainbow domination in graphs
B Brešar, MA Henning, DF Rall
Taiwanese Journal of Mathematics 12 (1), 213-225, 2008
1862008
Queens graphs
LW Beineke, I Broere, MA Henning
Discrete mathematics 206 (1-3), 63-75, 1999
1581999
Vizing's conjecture: a survey and recent results
B Brešar, P Dorbec, W Goddard, BL Hartnell, MA Henning, S Klavžar, ...
Journal of Graph Theory 69 (1), 46-76, 2012
1422012
Global defensive alliances in graphs
TW Haynes, ST Hedetniemi, MA Henning
the electronic journal of combinatorics, R47-R47, 2003
1362003
The locating-chromatic number of a graph
G Chartrand, D Erwin, MA Henning, PJ Slater, P Zhang
Bull. Inst. Combin. Appl 36 (89), 101, 2002
1342002
Graphs with large total domination number
MA Henning
Journal of Graph Theory 35 (1), 21-45, 2000
1292000
Locating and total dominating sets in trees
TW Haynes, MA Henning, J Howard
Discrete Applied Mathematics 154 (8), 1293-1300, 2006
1262006
Inequalities relating domination parameters in cubic graphs
MA Henning, PJ Slater
Discrete Mathematics 158 (1-3), 87-98, 1996
1211996
A characterization of Roman trees
M Henning
Discussiones Mathematicae Graph Theory 22 (2), 325-334, 2002
1182002
A note on power domination in grid graphs
M Dorfling, MA Henning
Discrete Applied Mathematics 154 (6), 1023-1027, 2006
1082006
Graphs of order n with locating-chromatic number n− 1
G Chartrand, D Erwin, MA Henning, PJ Slater, P Zhang
Discrete mathematics 269 (1-3), 65-79, 2003
972003
Minus domination in graphs
J Dunbar, S Hedetniemi, MA Henning, A McRae
Discrete Mathematics 199 (1-3), 35-47, 1999
921999
Signed Roman domination in graphs
HA Ahangar, MA Henning, C L÷wenstein, Y Zhao, V Samodivkin
Journal of Combinatorial Optimization 27 (2), 241-255, 2014
902014
The system can't perform the operation now. Try again later.
Articles 1–20